# SDR FDEA201508212682

- Difficulty date: August 21, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 515 hours, 12,603 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Part number: 1148691
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 ENG 2, ANTI-ICE OFF OCCURRED DURING FLIGHT.   PERFORMED WING ANTI-ICE TEST & FOUND DP1 SENSOR READOUT 5.33 TOO HIGH.  DO LT WING ANTI-ICE SENSE LINE LEAK TEST & FOUND HEAVY AIR LEAKING FROM  LOW PORT FITTING OF DP SENSOR.  REMOVED THE HOSE FOR CHECK & FOUND THE FITTING & B-NUT BOTH WAS BAD.  R & R DP SENSOR & HOSE, LEAK CHECKED & FUNCTION CHECKED, ALL NORMAL IAW AMM 30-11-02-4 & 30-11-00-5.  PERFORMED NR 1 PNEUMATIC TEST WITH ENG RUN & FUNCTION NORMAL IAW AMM 36-00-03-5.
